The Cause Of Late Menstruation After Changing Injections Into Birth Control Pills?
I gave birth to my child until now at the age of 2 years, more than a month before I injected menstruation smoothly, only at the beginning of January I changed my family to be a mop. Is it normal for men to be on the 22nd now, and the 26th is not yet mens? What are the effects of hormones ?? Then do I have to replace LG ?? Or if you continue to use a mop, drink the mop, mop, the usual mop
Hello Aminatun, thank you for asking HealthReplies.com
One method of contraception is to use birth control pills, where the pill is usually in the form of tablets containing the hormones estrogen and progesterone, or only progesterone. Every contraception certainly has side effects, as well as birth control pills.
Here are some side effects that may arise in someone who is taking birth control pills, for example:
Nausea, usually complaints will disappear within 2 months
Headaches and breast discomfort
Bleeding suddenly outside the menstrual period or the menstrual cycle becomes irregular
Menstruation that becomes irregular usually is indeed the effect of using this contraceptive pill. Menstruation becomes irregular is indeed a result of hormonal changes. Even some women do not menstruate at all in a few months.
It is better if you want to replace this contraceptive beforehand consulting a doctor at the nearest health facility. Each type of contraception has different benefits and side effects and depends on the needs and conditions of each.
Regarding how to use birth control pills, it depends on the type of birth control pills you consume. Birth control pills that circulate in Indonesia are packaged for routine consumption every day, for 21-35 days in 1 cycle and ongoing, according to the type of birth control pills consumed. Keep in mind, it is mandatory to take birth control pills regularly without missing anything, so that its effectiveness is maintained to prevent pregnancy.
That's all the answers from us, hopefully useful